# SDR DALA2018031901802

- Difficulty date: March 18, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 59,295 hours, 32,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVE FLOOR PANELS IN REF LOG 3112788. CORROSION WAS FOUND ON AFT EVACUATION SLIDE LATCH SUPPORT X=-53 FROM STA Y=180 TO 200 AT FWD WET AREA.  SLIDE LATCH SUPPORT WAS REPLACED PER SRM VOL II 51-30-01.
